Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 3, 2021, 12:33 PM EDT for Barrow County, Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2021, 12:33 PM EDT (16:33 UTC)
- Expired
- May 3, 2021, 1:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Barrow County, GA
The radar
The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 12:37 PM EDT | TSTM WND DMG | 1 E Monroe, GA | TREES DOWN ALONG IKE STONE ROAD PER EMA |
| May 3, 12:37 PM EDT | TORNADO | 1 E Monroe, GA | TREES DOWN ALONG IKE STONE ROAD PER EMA WITH SOME SHINGLE AND SIDING DAMAGE CAUSED TO A HOME. VIDEO OF THE STORM SENT IN CONFIRMS DAMAGE CAUSED BY A TORNADO. |
| May 3, 12:39 PM EDT | TORNADO | 2 Ssw Gratis, GA | TREES DOWN ALONG IKE STONE ROAD PER EMA WITH SOME SHINGLE AND SIDING DAMAGE CAUSED TO A HOME. VIDEO OF THE STORM SENT IN CONFIRMS DAMAGE CAUSED BY A TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
189
WWUS82 KFFC 031633
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1233 PM EDT Mon May 3 2021
GAZ035>037-047-031700-
Walton GA-Barrow GA-Clarke GA-Oconee GA-
1233 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...SOUTHEASTERN
BARROW...WESTERN CLARKE AND NORTHWESTERN OCONEE COUNTIES UNTIL 100 PM
EDT...
At 1233 PM EDT...a strong thunderstorm was over Campton, or near
Monroe...moving east at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monroe, Loganville, Statham, Bogart, North High Shoals, Bethlehem,
Between, Good Hope, Athens-Clarke County, Bold Springs, Windsor,
Eastville, Nicholasville, Campton and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3392 8337 3379 8358 3379 8378 3384 8391
3390 8383 3398 8363
TIME...MOT...LOC 1633Z 274DEG 41KT 3385 8371
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 12:02 PM EDT, 31 minutes earlier.
Area forecast discussion, May 3, 12:02 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1202 PM EDT Mon May 3 2021 .UPDATE... A Tornado Watch continues for portions of North and Central Georgia until 4 PM EDT as environmental parameters ramped up quickly to produce cyclic supercells around the Atlanta metropolitan area earlier this morning with at least one radar confirmed tornado in central Fulton county. Trends look to be decreasing as storms are organizing into a more linear structure with mesocyclones occluding quickly, but quick spin-up tornadoes remain a possibility along with damaging wind gusts, and a chance for large hail through the rest of the afternoon. Storms will persist through the afternoon into the early evening with very warm, and moist Gulf airmass in place over the forecast area. A break is expected tonight with a lull in mid-level forcing before storms make their way back into the forecast area tomorrow as well. Thiem && .PREV DISCUSSION... /Issued 738 AM EDT Mon May 3 2021/ SHORT TERM /Today through Tuesday/... Beginning to see some better convective initiation over eastern Alabama this morning, and expect moderate instability will be sufficient for strong to severe storms by this afternoon. A Slight Risk for severe storms has been issued by SPC for Day 1 as upper shortwave support and strong axis of deep moisture contribute to moderate instability. Already seeing storms firing this morning over western and north Georgia, and expect waves of activity today, with the coverage and intensity of afternoon storms dependent on this morning's activity. At this point, although highest threats are large hail and damaging winds, the environment supports a non-zero tornado threat as well. Breaks in the activity late this morning or early afternoon would allow daytime heating to invigorate convection, particularly since most Hi-Res solutions are now showing a more prominent band of storms setting up north of the Atlanta area by mid morning rather than over the northern Gulf. As such, we can't count on upstream convection from cutting off available ingredients. Though PoPs do diminish into the late evening hours as the system pulls away from the region, have continued low-end chances over north Georgia overnight, then likely/categorical over the area Tuesday as ample southwest flow accompanies a front. QPF through the short-term period appears manageable, particularly given the recent dryness. Along the southern Appalachians and surrounding areas, generally 3 to 4 inches of ran is expected. Outside of this area, rainfall amounts are generally 1 to 3 inches north of the fall line, and under 1 inch to the south. It's possible that training storms or quickly accumulating rainfall could cause isolated drainage or flooding issues. Muggy conditions are expected with high temperatures in the 70s and 80s, and lows generally in the 60s, matched with high cloud cover and moisture content. 31 LONG TERM /Tuesday Night through Sunday/... Highest impact portion of fcst period will be the beginning as the upper wave pushes across the area Tuesday night ahead of the translated sfc cold front. The CWA looks to remain in the warm sector of the sfc low through the overnight, which is when some of the better juxtaposition of decent conditional instability, marginally strong deep layer shear, and helicity rich low levels are in place. Given such a setup, strong to severe convection could occur anytime Tuesday night with the main threats of damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2 outlook did increase/expand to have Enhanced Risk in parts of west, then NW majority of other area in Slight Risk. As the stronger dynamics eject NEWD, the sfc cold front elongates and pushes farther south across the area Wed, focusing the likely pops for showers and storms mainly across central GA by Wed afternoon. While shear/instability is more limited, a few storms could still be strong to isolated severe in parts of the SE CWA, which matches up with a lingering Day 3 Marginal Risk. Otherwise rest of fcst period looks relatively quiet with mainly drier zonal flow for Thursday, then NW flow transition with continued dry airmass Fri/Sat, followed by some weaker moisture return and possible upper impulse bringing some slight to low end chance pops for showers/storms in north GA on Sunday. Temps dip closer to norms Wed night post CFP then decently below climo for Thurs night and Fri night with most areas reaching the upper 40s to low 50s. Baker AVIATION... 12Z Update... Showers and thunderstorms will impact the area today in two 'waves'. Following this morning's activity, a brief lull is expected before a band or line of storms develops and moves south of Atlanta-area sites and into central Georgia this afternoon and evening. Winds will be generally SSW at 8-12kt with gusts to 20-22kt, but could briefly go SSE. Mostly IFR/MVFR conditions this morning will improve to high MVFR or low VFR today, then degrade again to IFR Tuesday morning. //ATL Confidence...12Z Update... Low on specific TS timing at KATL. High on wind speeds. Medium on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 81 66 / 70 40 80 80 Atlanta 79 68 81 67 / 70 40 90 80 Blairsville 74 62 76 60 / 90 50 90 90 Cartersville 79 65 82 63 / 80 40 90 90 Columbus 82 69 85 67 / 70 40 80 80 Gainesville 76 66 79 66 / 90 40 90 90 Macon 84 68 85 67 / 50 40 70 60 Rome 80 66 82 64 / 80 40 90 90 Peachtree City 80 67 82 65 / 70 30 90 80 Vidalia 90 70 91 71 / 30 20 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 PM EDT this afternoon for the following zones: Baldwin...Barrow...Bartow...Bibb...Butts...Carroll... Chattahoochee...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth... Greene...Gwinnett...Hancock...Haralson...Harris...Heard... Henry...Jasper...Jones...Lamar...Marion...Meriwether...Monroe... Morgan...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup... Upson...Walton...Warren...Wilkes. && SHORT TERM...Thiem LONG TERM....Baker AVIATION...31
Hazardous weather outlook, May 3, 5:06 AM EDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 506 AM EDT Mon May 3 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 506 AM EDT Mon May 3 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are likely across much of the area today. Some could be strong to isolated severe with hail up to one inch, damaging winds, heavy rain, and frequent lightning as the primary threats. A brief tornado is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are again likely across much of the area for Tuesday and Tuesday night with another disturbance and frontal system. Some could be strong to severe mainly late Tuesday afternoon into the overnight with damaging winds, isolated tornadoes, heavy rain and frequent lightning as the primary threats. While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to south and east central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 3, 11:13 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 AM EDT Mon May 3 2021
GAZ044>046-055-057-031545-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-South Fulton GA-
1113 AM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...CLAYTON...SOUTHERN
DEKALB...NORTHWESTERN HENRY AND SOUTHEASTERN SOUTH FULTON COUNTIES
UNTIL 1145 AM EDT...
At 1113 AM EDT...a line of strong thunderstorms was along a line
extending from Avondale Estates to near Forest Park to Union City...
and moving east at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Decatur, Jonesboro, Stockbridge, Union City, Forest Park,
Riverdale, College Park, Morrow, Hapeville, Avondale Estates, Lake
City, Lithonia, Belvedere Park, Hartsfield-Jackson Airport,
Candler-Mcafee, Rex, Belmont, Arabia Mountain and Hidden Valley Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3360 8456 3367 8439 3366 8435 3371 8435
3377 8427 3376 8404 3375 8403 3358 8418
3349 8434 3354 8444 3355 8444 3355 8446
TIME...MOT...LOC 1513Z 291DEG 21KT 3376 8425 3365 8437 3358 8452
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 3, 11:58 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 AM EDT Mon May 3 2021
GAZ019-020-030-031-041-031630-
Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
1158 AM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHERN HARALSON...
SOUTHWESTERN BARTOW...PAULDING AND SOUTHEASTERN FLOYD COUNTIES UNTIL
1230 PM EDT...
At 1158 AM EDT...a strong thunderstorm was near Felton, or near
Cedartown...moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cartersville, Dallas, Cedartown, Rockmart, Euharlee, Hiram, Aragon,
Braswell, Taylorsville, Yorkville, Fish Creek, Burnt Hickory Ridge,
Eubank Lake, Esom Hill, Antioch, Van Wert, Seney, Felton, Stilesboro
and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3425 8486 3391 8473 3378 8536 3398 8540
TIME...MOT...LOC 1558Z 247DEG 25KT 3392 8530
WIND...40MPHSpecial weather statement, May 3, 12:03 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1203 PM EDT Mon May 3 2021
GAZ067-068-031645-
Meriwether GA-Pike GA-
1203 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR MERIWETHER AND PIKE COUNTIES
UNTIL 1245 PM EDT...
At 1203 PM EDT...a strong thunderstorm was near Gay, or near
Greenville...moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Zebulon, Greenville, Woodbury, Molena, Williamson, Meansville, Gay,
Rocky Mount, Hilltop, Lifsey Springs, Hollonville, Alvaton, Imlac and
Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3319 8426 3304 8425 3303 8427 3300 8427
3299 8442 3299 8450 3297 8474 3319 8474
TIME...MOT...LOC 1603Z 262DEG 22KT 3308 8463
WIND...40MPHSpecial weather statement, May 3, 12:22 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1222 PM EDT Mon May 3 2021
GAZ025-027-035-036-031645-
Madison GA-Jackson GA-Barrow GA-Clarke GA-
1222 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...SOUTHEASTERN
JACKSON...EASTERN BARROW AND NORTHWESTERN CLARKE COUNTIES UNTIL 1245
PM EDT...
At 1221 PM EDT...a strong thunderstorm was over Arcade, or over
Jefferson...moving east at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Jefferson, Commerce, Athens, Statham, Arcade, Nicholson,
Bogart, Ila, Athens-Clarke County, Westgate Park, James Holland Youth
Sports Cmpx, Pocataligo, Bear Creek Reservoir, Peach State Speedway,
Beechwood Hills, Sandy Creek Recreation Area, Oconee Heights,
Barretts Mill and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3424 8322 3392 8337 3395 8353 3397 8354
3396 8355 3399 8372 3420 8357 3422 8342
3420 8340 3421 8337 3422 8336
TIME...MOT...LOC 1621Z 259DEG 39KT 3408 8359
WIND...50MPHLocal storm report, May 3, 12:32 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1232 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TORNADO 2 WNW SANDTOWN 33.71N 84.59W
05/03/2021 FULTON GA BROADCAST MEDIA
**PRELIMINARY REPORT** NUMEROUS REPORTS OF DAMAGE TO
TREES, POWERLINES, AND HOMES AND BUSINESSES ACROSS
PORTIONS OF FULTON COUNTY. PER RADAR ESTIMATES, TORNADO
BEGAN NEAR THE CHATTAHOOCHEE RIVER AND SWEETWATER WATER
CREEK AREA AT 10:20 AM AND TRACKED ENE, DOING DAMAGE
ALONG FULTON INDUSTRIAL BLVD EAST TO APPROXIMATELY
I-285.
&&
EVENT NUMBER FFC2100278
LUSKSpecial weather statement, May 3, 12:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1233 PM EDT Mon May 3 2021
GAZ035>037-047-031700-
Walton GA-Barrow GA-Clarke GA-Oconee GA-
1233 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...SOUTHEASTERN
BARROW...WESTERN CLARKE AND NORTHWESTERN OCONEE COUNTIES UNTIL 100 PM
EDT...
At 1233 PM EDT...a strong thunderstorm was over Campton, or near
Monroe...moving east at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monroe, Loganville, Statham, Bogart, North High Shoals, Bethlehem,
Between, Good Hope, Athens-Clarke County, Bold Springs, Windsor,
Eastville, Nicholasville, Campton and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3392 8337 3379 8358 3379 8378 3384 8391
3390 8383 3398 8363
TIME...MOT...LOC 1633Z 274DEG 41KT 3385 8371
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:50 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| May 3, 9:11 AM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| May 3, 9:13 AM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| May 3, 9:46 AM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 3, 10:14 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 31 min |
| May 3, 10:21 AM EDT | Tornado Warning | FFC | Douglas, Fulton | 24 min |
| May 3, 10:44 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 31 min |
| May 3, 11:10 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 50 min |
| May 3, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 32 min |
| May 3, 11:13 AM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| May 3, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 37 min |
| May 3, 11:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 37 min |
| May 3, 11:58 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 32 min |
| May 3, 12:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 42 min |
| May 3, 12:22 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson | 23 min |
| May 3, 12:28 PM EDT | Flash Flood Warning | FFC | Carroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 8 hr |
| May 3, 12:36 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oglethorpe | 24 min |
| May 3, 12:42 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 33 min |
| May 3, 12:46 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| May 3, 12:48 PM EDT | Tornado Warning | FFC | Jackson, Madison | 27 min |
| May 3, 12:54 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 36 min |
| May 3, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Spalding | 42 min |
| May 3, 1:06 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| May 3, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 28 min |
| May 3, 1:19 PM EDT | Special Weather Statement | FFC | Madison | 11 min |
| May 3, 1:26 PM EDT | Tornado Warning | FFC | Butts, Jasper | 34 min |
| May 3, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| May 3, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 34 min |
| May 3, 2:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Talbot | 45 min |
| May 3, 2:32 PM EDT | Special Weather Statement | FFC | Baldwin | 43 min |
| May 3, 2:40 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 35 min |
| May 3, 3:01 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:02 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 67 hr |
| May 3, 3:03 PM EDT | River Flood Warning | FFC | Polk | 11 hr |
| May 3, 3:06 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 39 min |
| May 3, 3:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 3, 3:16 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 29 min |
| May 3, 3:26 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| May 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 34 min |
| May 3, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 13 min |
| May 3, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 24 min |
| May 3, 4:21 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 66 hr |
| May 3, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 29 min |
| May 3, 4:34 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| May 3, 4:37 PM EDT | Special Weather Statement | FFC | Washington | 23 min |
| May 3, 4:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| May 3, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| May 3, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 29 min |
| May 3, 5:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| May 3, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 24 min |
| May 3, 5:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| May 3, 5:40 PM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more | 32 hr |
| May 3, 5:46 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 29 min |
| May 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 44 min |
| May 3, 5:51 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| May 3, 6:18 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| May 3, 6:41 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 6:50 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 25 min |
| May 3, 7:27 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| May 3, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| May 3, 7:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| May 3, 7:45 PM EDT | River Flood Warning | FFC | Polk | 4 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.